MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product issue reported (system notices 50013, 11200) are not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryoablation procedure, a system notice was received indicating that the refrigerant level was too low to continue.Additionally, a system notice was received indicating that there is a problem with the system.The tank weight was noted to be fluctuating.The console was rebooted several times, and the tank was replaced without resolution.A field service visit was recommended.The case was aborted while the patient was under general anesthesia.No patient complications have been reported as a result of this event.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7843534
Report Number3002648230-2018-00608
Device Sequence Number1980844
Product Code LPB
UDI-Device Identifier00613994775955
UDI-Public00613994775955
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;